MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8310.23G02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with (b)(4) during a tele-conference on "05/31/201." all available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
During a surgery the surgeon found a metal piece in the eye.The metal can only be of the trocar, cutter or light.

Brand Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7652808
Report Number1222074-2018-00216
Device Sequence Number1529809
Product Code HQE
UDI-Device Identifier08717872021010
UDI-Public08717872021010
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8310.23G02
Device Lot Number2000382255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;